# SDR AALA202508257553

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 44,155 hours, 18,839 cycles
- System (JASC): 2564 · Life Raft
- Part: Container
- Condition: Open
- Location: Life Raft
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE RAFT STOWAGE ON ROW 16 CAME OPEN  AND COULD NOT BE STOWED AGAIN. REINSTALLED EMERGENCY LIFE RAFT AS REQUIRED. PER AMM 25-64-00.
